# SDR 2006FA0000482

- Difficulty date: May 1, 2006
- Submitted: May 15, 2006
- Operation: General aviation
- Aircraft: N71LV
- Make and model: Diamon DA20-A1
- Aircraft serial: 10070
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: EBC502
- Part serial: 20177000
- Condition: Misinstalled
- Location: Baggage Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING ELT FROM AIRCRAFT TO REPLACE ELT BATTERY, FOUND THAT SOMEONE HAD PUT THE ELT IN BACKWARDS.  THE DIRECTION OF FLIGHT ARROW WAS POINTING AFT.  THIS INSTALLATION IS LOCATED IN THE BAGGAGE COMPT AND THE PILOT CAN SLIDE IT OUT OF ITS MOUNT AND REINSTALLED IT BACKWARDS.  (K)
